# SDR UPS98227250

- Difficulty date: July 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208UP
- Make and model: Boeing 727247
- Aircraft serial: 21701
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Condition: Failed
- Location: Spoiler
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

A/C STARTED TO VIBRATE CLIMBING THROUGH FL 250 AT 280 KTS LEVELED AT FL 260 AT MAINTAINED 270 KTS EXCERCISED SPEEDBRAKE LEVER BUT VIBRATION CONTINUED WHEN ABOVE 280 KTS, VIBRATION TO DIMISH IN TURNS.  REMOVED AND REPLACED OUTBOARD FLIGHT SPOILER NR 3 ACTUATOR IN REF TO MM 27-61-81.  OP CK OK FOR SERVICE AT THIS TIME P/N ON 21450-11, SN OFF 355227A P/N OFF 21450-14 SN OFF 419826.
